IIUM Repository (IREP)

Items where Author is "Zanin, Dmitriy V."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ganikhodjaev, Nasir and Zanin, Dmitriy V. (2004) On a necessary condition for the ergodicity of quadratic operators defined on the two-dimensional simplex. Russian Mathematical Surveys, 59 (3). pp. 571-572. ISSN 0036-0279 (P), 1468-4829 (O)

This list was generated on Sun Sep 24 06:15:59 2017 +08.